# SDR 96FDEA00257

- Difficulty date: February 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N193FE
- Make and model: Boeing 727-22
- Aircraft serial: 19142
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65C100844
- Condition: Cracked
- Location: Bs 930
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK AND MULTIPLE STOP DRILLS ON UNDERSIDE OF FRAME AT BS 930 BETWEEN STR 15 TO 14R.  REPAIRED CRACK AND MULTIPLE STOP DRILLS ON UNDERSIDE OF FRAME AT BS 930, BETWEEN STR 15 TO 14R IAW FEDEX EA 7-5310-27450.
